# SDR AALA970998

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 1 SEAT TRACK CORRODED FROM RIGHT SIDE JUST AFT OF RIGHT DOOR IN SEVERAL PLACES.  INSTALL REPAIR PER SRM 53-70-00 P 66 AND ALODINE, PRIME.  (M)
